Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/90841
Title: О факторизации линейного дифференциального выражения
Authors: Жданович, Витольд Феликсович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1961
Publisher: Москва : Академия наук СССР
Citation: Успехи математических наук. — 1961. — Т. XVI, В. 4 (100). — С. 155-159.
URI: http://elib.bsu.by/handle/123456789/90841
Appears in Collections:Жданович Витольд Феликсович

Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.